# SDR CALA2025121011978

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737-900ER
- Aircraft serial: 42820
- Aircraft time: 37,387 hours, 13,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: N22007087
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN BS 727D, S3R LTV FAIRING ATTACH FITTING SKIN DOUBLER HAS FASTENER HEADS IN THE CHAMFER.  EDGE OF THE DOUBLER IS DEFORMED.  REMOVED AND REPLACED  SKIN DOUBLER IAW EC/RA #5331-03191, DWG 739K2207 AND 739N2200.
